# SDR RAIA00805015

- Difficulty date: May 14, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 24,095 hours, 20,772 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 5488 - IAD - NOSE STEERING UNCONTROLLABLE.  ABORTED TAKEOFF.  STEERING WAS PULLING LEFT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR TIRES AND CLEANED THE FEEDBACK UNIT CONNECTORS.  OPERATIONAL CHECK OF THE SYSTEM PROVED GOOD.
